# SDR DHL2001740C21

- Difficulty date: January 15, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORE FLAP HAS DENT AT CENTER ACCESS PANEL 8442 MAKING CONTACT WITH NR 6 SPOILER ACTUATOR ROD END.  INSTALLED NEW ACCESS PANEL PER B727 SRM 51-30-2.  SIZE OF REPAIR 8 X 8 INCHES.
